Advertisement

Acta Mathematica Hungarica

, Volume 104, Issue 4, pp 345–355 | Cite as

On the Čebyšev's inequality for weighted means

  • S.S. Dragomir
Article

Abstract

Some new sufficient conditions for the weighted Čebyšev's inequality for real numbers to hold are provided.

Čebyšev's inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. L. Čebyšev, —O približennyh vyrăzenijah odnih integralov čerez drugie,Soobšćenija i protokoly zasedani Matemmat ceskogo občestva pri Imperatorskom Har'kovskomUniversitete, No. 2, 93–98; Polnoe sobranie sočineni P. L. Čebyševa. (1882) Moskva-Leningrad, 1948a, 128-131.Google Scholar
  2. [2]
    P. L. Čebyšev, —Ob odnom rjade, dostavljajušćem predel'nye veličinyintegralov pri razloženii podintegral'no funkcii na množeteli, Priloženi k 57 tomu Zapisok Imp.Akad. Nauk, No. 4; Polnoe sobranie sočineni P. L. Čebyševa. (1883}), Moskva-Leningrad, 1948b, 157–1Google Scholar
  3. [3]
    G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, 1st ed. and 2nd ed. Cambridge University Press (Cambridge, 1934, 1952).Google Scholar
  4. [4]
    M. Biernacki, —Sur une inégalité entre les intégrales due à Tchebyscheff, Ann. Univ. Mariae Curie-Sklodowska, A5 (1951), 23–29.MathSciNetGoogle Scholar
  5. [5]
    D. S. Mitrinović, J. E. Pečarič and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic (Dordrecht, 1993).Google Scholar
  6. [6]
    D. S. Mitrinović and J. E. Pečarić, On an identity of D.Z. Djoković}, Prilozi Mak. Akad.Nauk. Umj. (Skopje), 12 (1991), 21–22.Google Scholar
  7. [7]
    S. S. Dragomir and J. E. Pečarić, Refinements of some inequalities for isotonic linear functionals, L'Anal. Num. Théor de L'Approx., 18 (1989), 61–65.zbMATHGoogle Scholar
  8. [8]
    S. S. Dragomir, On some improvements of Čebyšev's inequality for sequences and integrals, Studia Univ. Babeş-Bolyai, Mathematica, XXXV (1990), 35–40.Google Scholar
  9. [9]
    J. E. Pečarić and S. S. Dragomir, Some remarks on Čebyšev's inequality, L'Anal. Num. Théor de L'Approx., 19 (1990), 58–65.Google Scholar
  10. [10]
    S. S. Dragomir, Some improvement of Cebysev's inequality for isotonic functionals, Atti. Sem. Mat. Fis. Univ. Modena (Italy), 41 (1993), 473–481.zbMATHGoogle Scholar

Copyright information

© Kluwer Academic Publisher/Akadémiai Kiadó 2004

Authors and Affiliations

  • S.S. Dragomir
    • 1
  1. 1.School of Computer Science and MathematicsVictoria University of TechnologyMelbourne CityAustralia

Personalised recommendations